# SDR DXTA2023070690360

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 15,772 hours, 12,208 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2484
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKE CB: BRAKE CB TRIPPED, ANTI SKID AND LOW BRAKE PRESSURE ENNUNCIATED DURING TAXI IN.  PNEUMATIC BRAKE APPLIED TO STOP AIRCRAFT AT RAMP PARKING.   REMOVED PWR BRAKE MOTOR AND INSTALLED AN OVERHAULED MOTOR IAW CE-560XL AMM 32-44-20 RE-SET CB AND PERFORMED BRAKE BLEED PROCEDURE SERVICES HYD BRAKE SYSTEM IAW CE0560XL AMM 32-42-09 AND FOUND NO DISCREPANCIES.
